MathSciNet Relay Station
MathSciNet bibliographic data
MR1065210 (91h:12012) 12F12 (20G40)
Feit, Paul; Feit, Walter The $K$-admissibility of ${\rm SL}(2,5)$. Geom. Dedicata 36 (1990), no. 1, 1–13.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement